MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR062502A
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018, a patient was undergoing of a superficial femoral artery occlusion with a gore® viabahn® endoprosthesis.The lesion was predilated.The device was being advanced over a v18 wire through a 6fr pinnacle sheath.At some point the device separated from the delivery system.No device expansion had occurred.The device and sheath were removed as a unit.Wire access was lost.The case was completed with two new viabahn devices.The outcome was successful.
 
Additional Manufacturer Narrative
Results code 2: 213: the engineering evaluation stated the following: the entire deice was returned.There was a kink in distal shaft, upon which the endoprosthesis is mounted, near the transition.There was approximately 1 cm of distal shaft exposed near tip.The knob doesn¿t appear to have been pulled from hub since the deployment line is taut within the hub.There were no separations in the delivery catheter.There was no deployment of the endoprosthesis noted.Engineering evaluation conclusion is inconclusive as it relates to the event description.Based on the device examination performed, no manufacturing anomalies were identified.

Brand Name
GORE VIABAHN® ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7948521
Report Number2017233-2018-00604
Device Sequence Number930589
Product Code PFV
UDI-Device Identifier00733132623976
UDI-Public00733132623976
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2021
Device Catalogue NumberVBJR062502A
Device Lot Number18004442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1